# SDR M7K2008F00039

- Difficulty date: June 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N806MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3833
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: M128834802
- Part serial: 539603
- Condition: Failed
- Location: Landing Light
- Part time: 3,788 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS THE LANDING LIGHT WOULD INTERMITTENTLY NOT STOP WORKING WITH THE SELECTOR SWITCH IN THE OFF POSITION. CYCLING THE SWITCH SEVERAL TIME RAPIDLY WOULD USUALLY CORRECT THE PROBLEM. AN OBVIOUS STICKING RELAY.  A NEW RELAY WAS INSTALLED AND NO FURTHER DEFECT WAS NOTED.  THIS IS A REAR FAILURE FOR THIS PART. ONE FAILURE HAS BEEN NOTED IN EVERY 20,000 FLIGHT HOURS FOR OUR FLEET.  (K)
